# SDR SIMA20121123004

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,249 hours, 29,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Condition: Missing
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4092 THE FLIGHT ATTENDANT REPORTED THE CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MISSING RETAINING RING ON FOLDING FLAP ACTUATING ROD.  INSTALLED NEW RETAINING RING PER STANDARD MAINTENANCE PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
